# SDR UPS05M44123

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN DURING APPROACH 4 RED GEAR UNSAFE LIGHTS ILLUMINATED.  SYNOPTIC DISPLAY INDICATED GEAR UNSAFE.  AFTER APPROX 2 MINS, CYCLED GEAR UP AND BACKDOWN, ALL 4 GEAR INDICATED SAFE AS GEAR CAME DOWN SEQUENCE WAS NOTICABLY SLOWER THAN NORMAL.  AIRCRAFT REMAINS OUT OF SERVICE, POSSIBLY FERRY FLIGHT TO SDF.  FOUND GEAR HANDLE MECHANISM DIRTY CLEANED MECHANISM & GEAR HANDLE SWITCH, LUBED HANDLE AND BEARING OPS CK NORMAL GEAR PER 32-31-00.
